# SDR CA080402008

- Difficulty date: March 14, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Engine: Pwa PT6A34
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter/Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER WOULD NOT OPERATE TO START ENGINE. (TC NR 20080402008)
